# SDR CALA9801901

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME WEB CORRODED AT STA 1338 BETWEEN LONGERONS 25 AND 26.  THE CORRODED AREA WAS CUT OUT, FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-01, FIGURE 4.
